Stability of stage-structured population models

Fred Brauer, Ma Zhien

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)301-315
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume126
Issue number2
DOIs
StatePublished - Jan 1 1987
Externally publishedYes

Fingerprint

Stage-structured
Structured Populations
Population Model

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Stability of stage-structured population models. / Brauer, Fred; Zhien, Ma.

In: Journal of Mathematical Analysis and Applications, Vol. 126, No. 2, 01.01.1987, p. 301-315.

Research output: Contribution to journalArticle

@article{0f5b02801ac64edf866891c59234ef25,
title = "Stability of stage-structured population models",
author = "Fred Brauer and Ma Zhien",
year = "1987",
month = "1",
day = "1",
doi = "10.1016/0022-247X(87)90041-2",
language = "English (US)",
volume = "126",
pages = "301--315",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Stability of stage-structured population models

AU - Brauer, Fred

AU - Zhien, Ma

PY - 1987/1/1

Y1 - 1987/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249033593&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249033593&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(87)90041-2

DO - 10.1016/0022-247X(87)90041-2

M3 - Article

AN - SCOPUS:38249033593

VL - 126

SP - 301

EP - 315

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -